# SDR SWIA200616210

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,801 hours, 7,495 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1379
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 4,743 hours, 4,141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STAB CH1 INOP" STATUS MESSAGE ILLUMINATED INFLIGHT.   REPLACED STAB TRIM/PITCH DISCONNECT SWITCH IAW MM 27-41-30, HSTCU IAW 27-41-00 AND  STAB TRIM PANEL IAW AMM 27-41-15.  OPERATIONAL CHECK GOOD.
